# SDR 4DPA2023111000001

- Difficulty date: November 10, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N242JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 37,995 hours, 35,378 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Fitting
- Part number: D1001906
- Condition: Leaking
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED #1 HYD SYSTEM SLOW LEAK BASED ON LEVEL CARROT DROPPING IN FLIGHT. CORR ACTION; TROUBLESHOT TO HYD FITTING UNDER CENTER FLOOR ROW 13. REMOVED AND REPLACED LINE AND FITTING LEAK CHECK GOOD.
